# SDR AALA2000025

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 71-74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LAVATORY SUPPORT BEAM FROM FRAMES 71-74.  REPLACED LAVATORY SUPPORT PER SRM 51-72-10.  TST:  32,184 HOURS.  CYCLES:  12,777.  (X)
